# SDR TSAA9933447

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY PACK FOR CENTER AISLE EMERGENCY LIGHT DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNE TO SERVICE.  (M)
